# SDR FJT07058741

- Difficulty date: May 16, 2007
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N874CP
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- Engine: Garrtt TPE331*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 137311D1619
- Condition: Cracked
- Location: Hyd System
- Part time: 164 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM THE CREW NOTICED HYD PRESSURE AT ZERO.  CREW DIVERTED AND HAND PUMPED THE GEAR DOWN.  THE ACFT LANDED WITHOUT FURTHER EVENT.  MX REPLACED A CRACKED LINE IN THE RT FWD WING ROOT.  ACFT FERRIED FOR GEAR SWINGS AND FUNCTIONAL CHECKS.  ACFT RETURNED TO SERVICE.
